| Catalog Number |
US35130512 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 035 balloon catheter.During the procedure, the balloon catheter allegedly unable to remove form the sheath.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two photos were provided and reviewed.The first photo shows the healthcare professional holding the ultrascore 035 balloon and the blood residues were visible throughout the balloon, and bunching is observed on the catheter shaft.The catheter hub appears completely detached from the device, and the hubs are not visible in the photo.The scoring wires are observed to be broken at the distal end.The second photo shows the healthcare professional holding the ultrascore 035 hub and catheter shaft, which are completely detached from the device.The scoring wires are observed to be broken at the distal end.Blood residues are present throughout the balloon and catheter hub.No other anomalies were noted.Therefore, the investigation is confirmed for the reported detachment as catheter hub was completely detached from the device.Also, the investigation is confirmed for the identified break as the scoring wires are observed to be broken at the distal end.The investigation is confirmed for the reported sheath removal difficulty and identified material deformation as bunching was observed on the catheter shaft, which could have caused difficulty in retracting the device through sheath.A definitive root cause for the reported detachment, sheath removal difficulties, identified break and material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g2, g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultrascore 035 balloon catheter.During the procedure, after the dual guidewire balloon was inflated, it could not be completely retrieved from the sheath.After balloon retrieve, a fracture was observed at the guidewire connection point.There was no reported patient injury.